How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 11098
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

Hi Again~I went to my Optomitrist today and told her my story

This answer was rated:

Hi Again~I went to my Optomitrist today and told her my story about the uncomfortable feeling of my contact lens after it is in a while~ she examined my eye and vision~ she said it was 20- 30 ~ which is good for a cataract surgery eye~she did see dryness and gave me a drop to use~ I am on a little co- quietiavine for anxiety~25 mg.~ plus another kind~I am sure I told her this from the start~ hopefully this does not cause dryness~anyway she wants to order a different style of contact this time to try~ more like my original~ with a little ball on the end of it~she did say the one I have is a perfect fit~do you know what kind she is talking about~ I feel bad I did not remind her about my pills~ she said computers can cause dryness and obviously I am on mine a lot~thanks for all your help~Martha~

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

That is very, very good for an aphakic eye with a contact :)

Dr. Rick :

No. I'm not sure what type of contact she is talking about...but, then, I never was very good with contacts :)

Dr. Rick :

I would also use some artificial tears to sooth and protect your eyes. The ones that say they are "preservative" free can be used as often as you want, even when you are wearing your contact lenses.

Dr. Rick :

These drops would be very helpful when you are on the computer.

Dr. Rick :

Does this help?

Dr. Rick :

Have a good week. It is always a pleasure to hear from you.

Dr. Rick and other Eye Specialists are ready to help you
Dr. Rick : Hi. I'm online and happy to answer your question today.
Dr. Rick : That is very, very good for an aphakic eye with a contact :)
Dr. Rick : No. I'm not sure what type of contact she is talking about...but, then, I never was very good with contacts :)
Dr. Rick : I would also use some artificial tears to sooth and protect your eyes. The ones that say they are "preservative" free can be used as often as you want, even when you are wearing your contact lenses.
Dr. Rick : These drops would be very helpful when you are on the computer.
Dr. Rick : Does this help?
Dr. Rick : Have a good week. It is always a pleasure to hear from you.
Customer: replied 3 years ago.

Hi Dr. Rick~I got your answer in twice~thanks for the encouraging words about my eye~I just wish the contact was more comfortable~she gave me a bottle called" blink" and I also have one I got some time ago called Tears Naturale~I never thought to ask her also whether my high pressure eye drops could cause this irritation~ I am on three at night and two in the morning~she knows all this~ as the Specialist sent her my report~ I think these glaucoma drops can cause your eyes to burn a bit~I hope I can feel comfortable~ since I have to wear the lens~ she did not get into trying me with my right eye today~ we shall take that step later~I was such a disaster the first time and yet that contact felt comfortable~I could not even feel it in my eye~thanks again for your encouragement~ do you think anxiety pills would cause this~ the air in my Condo is dry I know as well~I like my house warm~perhaps too warm~maybe everything combined is doing this~I am getting tired of running back to this Optomitrist~as she too must be getting tired of seeing me~:-) Martha~

Martha,

Thats weird...I wonder why my answer posted twice. I guess that means you will have to push the excellent feedback button two times lol!

The glaucoma meds really shouldn't cause much, if any, irritation.

Anxiety pills are a known cause of dry eyes so, yes, they might be contributing to your symptoms.

I'm sure the your optometrist is not tired of seeing you....although it would be nice if you had an eye doctor who was available 5 or 6 days a week.

Have a good evening.
Customer: replied 3 years ago.

I agree~ she is working on it however and may soon be working Fridays ~and eventually full time~ they are working on her room now~would the anxiety pills be helped by the drops~ as she would think of this one would think~I told her originally that I was on some~funny how the right eye was okay though~she hopes in fact to have her room ready by the time my new contact comes in~thanks again and you answer so fast~ I pushed the button once already and I will again after this message when you respond~I got two e~mails as well from you ~the second message looked kind of weird ~ like you were replying to a message format~and it was not a bright blue like the original~it was black and white~the Dr. Rick was all on the same line too~unlike the original~ just things maybe to help you know what happened~Martha~

Martha,

Yes, the drops should help.

There must have been some sort of electronic "burp" in the computer or the internet. I've heard of other experts who had their answers, and sometimes even the persons post, come through twice.

Like they say: To Err is Human. To really mess up you need a computer ;)

Dr. Rick and other Eye Specialists are ready to help you